# SDR 9JLA201705199613

- Difficulty date: March 31, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N629BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605696
- Aircraft time: 2,266 hours, 1,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

THE CREW REPORTED THAT DURING APPROACH, AFTER THE GEAR WAS SELECTED DOWN, THERE WAS NO LT GEAR DOWN AND LOCK INDICATION. AFTER COMPLETING THE PILOTS CHECKLIST THE CREW ACTIVATED THE EMERGENCY GEAR BLOW DOWN SYSTEM. THERE WAS STILL NO LT GEAR DOWN AND LOCK INDICATION. THE CREW MADE A FLYBY OF THE TOWER TO VERIFY LANDING GEAR POSITION AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING FOUND THAT THE ANNUNCIATOR LAMP WAS DEFECTIVE. A NEW LAMP WAS INSTALLED, THE GEAR WAS RESET AND THE AIRCRAFT WAS RETURN TO SERVICE.
